# SDR DXTA2020092604133

- Difficulty date: September 26, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N369QS
- Make and model: Cessna 680A
- Aircraft serial: 6800081
- Aircraft time: 11,130 hours, 7,417 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Part number: 130411
- Condition: Defective
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE LAV DOOR IS OFF TRACK AND STUCK IN PARTIALLY EXTENDED POSITION.  SIGN OFF.  INSTALLED A NEW POPUP CARRIER TRACK AND A NEW POPDOWN CARRIER TRACK IN THE LEFT AFT DIVIDER POCKET DOOR.  MX IAW CE-680 MM 25-20-10, OPS CHECK GOOD.
